Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||BNT03 / 1||RA / OT|
Administered by: Other Purchased by: ??
Symptoms: Back pain, Fatigue, Lethargy, Nausea, Pulmonary embolism, Vomiting
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Hospitalized? Yes, days:
Write-up: LUNG EMBOLISM; subsequent week worsening of nausea, vomiting and back pain; subsequent week worsening of nausea, vomiting and back pain; subsequent week worsening of nausea, vomiting and back pain; fatigue lethargy; fatigue lethargy; This is a spontaneous report from a contactable physician downloaded from the Regulatory Agency WEB Regulatory Authority number NO-NOMAADVRE-FHI-2021-Uywx5, Safety Report Unique Identifier NO-NOMAADVRE-E2B_00017293. A 91-year-old male patient received the first dose of BNT162B2 (COMIRNATY; lot: BNT03, expiry: unknown) intramuscular in the right arm on 28Jan2021 at a single dose for COVID-19 immunisation. Medical history included carcinoma of the prostate metastatic, living in nursing home, functional decline (general physical condition decreased), life expectancy shortened, and weight decreased (weight loss), all ongoing; nauseated, vomiting, and back pain. The patient''s concomitant medications were not reported. During the period before vaccination the patient''s condition general condition improved some, and first dose of Comirnaty was given even though life expectancy was unsure. During the week after vaccination (Feb2021), the patient''s nausea, back pain and vomiting were aggravated. Due to the decline the patient was admitted to hospital for evaluation by the oncologist. A massive asymptomatic (no dyspnoea) lung embolism was diagnosed, and the patient was readmitted to the nursing home, the patient is bedridden and general condition further declines. The event lung embolism was also assessed as medically significant. Reporter commented: "Patient with prostate cancer with metastases. The last months before hospitalization and subsequent hospitalization, increasing disability, nausea, vomiting, weight loss, back pain. He recovers somewhat initially during a stay in the nursing home and receives coronary vaccine 1 dose 28Jan (life expectancy was uncertain) In the following week worsening of nausea, vomiting and back pain. He is admitted to hospital by appointment with an oncologist to be able to know more about disease progression. A massive pulmonary embolism is then detected, asymptomatic, ie no dyspnoea. He is returned to the nursing home, is reduced, bedridden, gradually increasing onset in the form of fatigue lethargy, back pain, no dyspnea. He dies 20Feb2021. My assessment that he will in all probability die of his long-term cancer, the pulmonary embolism can also be explained on this basis. But finds it correct with an assessment as to whether the vaccine may have contributed to the pulmonary embolism". The patient died on the 20Feb2021 due to lung embolism. The outcome of the event "fatigue lethargy" was unknown while the events nausea aggravated, vomiting aggravated and back pain aggravated was not recovered. It was unknown if an autopsy was performed. The reporting physician states that the lung embolism was most probably related to the cancer disease, which is also the probable the cause of death, but the report is sent as the vaccination might have contributed. Sender Comment: Causality assessment: Short-term malaise and lethargy are among the known side effects of the vaccine. A large proportion of those vaccinated reported fatigue, joint and muscle pain, and a small proportion developed fever and chills after this vaccine. Pulmonary embolism is not among the known side effects of this vaccine, but is among events that one wants to monitor specifically. Data from use in frail patients with comorbidity are also limited, and such lack of information among others will be obtained in post-marketing studies. In the individual case, however, it is difficult to know whether the symptoms are due to the vaccine or another, random simultaneous cause that has nothing to do with the vaccine in question. On the basis of the information in the report and in accordance with international criteria, the causal relationship with vaccination and the patient''s deterioration after vaccination is assessed as possible. A possible causal relationship is defined as a reaction, including pathological laboratory tests, which occurs in a temporal relationship to the use of a drug, but which may also be due to an underlying disease, other drugs or chemicals. Pulmonary embolism is considered a serious medical event, and although the cause is likely to be related to the patient''s underlying disease, it is important that such events are also reported. The reporter assessed the causal relationship between Comirnaty and event lung embolism as unlikely. The center assessed the causal relationship between Comirnaty and events vomiting aggravated, nausea aggravated, back pain aggravated as possible. No follow-up attempts are possible. No further information is expected.; Reporter''s Comments: Summary of Reporter Comment: My assessment that he will in all probability die of his long-term cancer, the pulmonary embolism can also be explained on this basis. But finds it correct with an assessment as to whether the vaccine may have contributed to the pulmonary embolism.; Reported Cause(s) of Death: LUNG EMBOLISM
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166